# SDR AALA20001383

- Difficulty date: August 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SMALL DENT IN FUSELAGE FRAME 731 BOTTOM SIDE BELOW LONGERON 2L.  DRILLED OUT DENT DYE CHECKED NO CRACK, INSTALLED DOUBLER PER AARD 53-10-00-15 PAGE 1.  (M)
